Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had head spin, diagnosed ear infection. Have had hypertension, now BP fallen, advised ditide. Right medicine?

Hello Samuel,

My mother has been diagnosed with an ear problem recently because of some viral attack during her sleep. She is currently under medication. She was also having head spinning problems related to the ear problems. Other than this, she used to have high blood pressure for which she takes daily medicines. But currently her blood pressure has fallen and now it is 110/70.

The doctor has given her - "Ditide" along with other medicines.

Query: Is Ditide the right medicine in this case? What is this medicine for and should she have it?

Appreciate a quick reply.

Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your mother is suffering from high BP, for which she is taking medicines .
Recently She had been diagnosed as viral ear infection associated with spinning of head (vertigo), and she is on treatment for that
Spinning of head is more common with viral ear infection - due to a condition called vestibular neuronitis,
The tab Dytide - whether added recently or she is taking regularly.
This is a pottassium sparing diuretic given for BP.
Even though the BP has come to normal - as I don't know how long she is taking this tab
My advise: Consult your family Physician - regarding the Dytide tab and follow his advise
The ENT surgeon will advise regarding, what action to be avoided to prevent head spinning
Best wishes
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor